Alert archive / North Carolina / Wind Advisories in 2019

Wind Advisory 4, NWS Raleigh, NC

April 19, 201915 counties in North Carolina

NWS Raleigh, NC issued this wind advisory at Apr 19, 2019, 4:07 AM EDT for 15 counties in North Carolina. It took effect at Apr 19, 2019, 11:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2019, 4:07 AM EDT (08:07 UTC)
In effect from
Apr 19, 2019, 11:00 AM EDT
Expired
Apr 19, 2019, 6:07 PM EDT
In force
7 hr
Issued by
NWS Raleigh, NC

Counties Cumberland County, NC, Edgecombe County, NC, Franklin County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Nash County, NC, Sampson County, NC, Scotland County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 10 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1799 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

190 
WWUS72 KRAH 190807
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
407 AM EDT Fri Apr 19 2019

...Wind Advisory issued for areas along and east of US-1 Today...

.Enhanced southerly flow ahead of a strengthening area of low
pressure and attendant cold front progressing east of the 
Appalachian Mountains this afternoon will result in sustained 
winds up to 25 mph with intermittent gusts as high as 45 mph 
possible. The winds will likely peak just prior to the convective 
band arrival this afternoon and evening, with diminishing south 
southwesterly winds possible behind the boundary.

NCZ009>011-026>028-041>043-077-078-085-086-088-089-200200-
/O.NEW.KRAH.WI.Y.0004.190419T1500Z-190420T0200Z/
Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-
Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson-
Including the cities of Dabney, Henderson, Norlina, Wise, Afton, 
Warrenton, Lake Gaston, Roanoke Rapids, Pilot, Ingleside, 
Louisburg, Franklinton, Nashville, Aventon, Red Oak, Sharpsburg, 
Spring Hope, Rocky Mount, Raleigh, Cary, Smithfield, Clayton, 
Flowers, Selma, Benson, Coats Crossroads, New Hope, Wilson, Dunn,
Anderson Creek, Timberlake, Duncan, Erwin, Angier, Lillington, 
Goldsboro, Laurel Hill, Laurinburg, Antioch, Ashley Heights, 
Raeford, Rockfish, Silver City, Fayetteville, Fort Bragg, 
and Clinton
407 AM EDT Fri Apr 19 2019

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EDT
THIS EVENING...

The National Weather Service in Raleigh has issued a Wind
Advisory, which is in effect from 11 AM this morning to 10 PM EDT
this evening.

* WINDS...South 15 to 25 mph with gusts up to 45 mph.

* TIMING...11 AM this morning through 10 PM tonight.

* IMPACTS...Gusty southerly winds will blow around unsecured 
  objects. Tree limbs could be blown down and localized power 
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 to 40 mph or
wind gusts of 40 to 55 mph are expected. Winds of this magnitude
are capable of knocking down old or weakened trees and can make
driving difficult, especially for high profile vehicles.

&&

$$
1 follow-up statement
426 
WWUS72 KRAH 192207
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
607 PM EDT Fri Apr 19 2019

...Wind Advisory No Longer In Effect...

.Strong surface winds, a result of an area of high pressure
offshore and a strong low pressure approaching from the west,
producing strong gusty winds earlier today. These strong gusty 
winds have subsided, though strong and locally damaging winds will
occur with thunderstorms moving through the region.

NCZ009>011-026>028-041>043-077-078-085-086-088-089-192315-
/O.CAN.KRAH.WI.Y.0004.000000T0000Z-190420T0200Z/
Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-
Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson-
Including the cities of Dabney, Henderson, Norlina, Wise, Afton, 
Warrenton, Lake Gaston, Roanoke Rapids, Pilot, Ingleside, 
Louisburg, Franklinton, Nashville, Aventon, Red Oak, Sharpsburg, 
Spring Hope, Rocky Mount, Raleigh, Cary, Smithfield, Clayton, 
Flowers, Selma, Benson, Coats Crossroads, New Hope, Wilson, Dunn,
Anderson Creek, Timberlake, Duncan, Erwin, Angier, Lillington, 
Goldsboro, Laurel Hill, Laurinburg, Antioch, Ashley Heights, 
Raeford, Rockfish, Silver City, Fayetteville, Fort Bragg, 
and Clinton
607 PM EDT Fri Apr 19 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Raleigh has cancelled the Wind
Advisory.

Strong gusty winds have subsided, though strong and locally 
damaging winds will occur with thunderstorms moving through the 
region through early this evening.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this wind advisory went out at Apr 19, 3:25 AM EDT, 42 minutes earlier.

Area forecast discussion, Apr 19, 3:25 AM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
325 AM EDT Fri Apr 19 2019

.SYNOPSIS...
Southerly flow will strengthen, between Bermuda high pressure and a
strong frontal system approaching from the west, through Friday. A
related cold front will cross central NC Friday night. A mid and
upper level low will then linger over the central Appalachians and
middle Atlantic states through the weekend.

&&

.NEAR TERM /FRIDAY AND FRIDAY NIGHT/...
As of 450 PM Thursday... Enhanced risk for severe storms, non-
convective warm sector winds near Wind Advisory criteria, and a risk
of flash flooding in cntl NC.

A shortwave trough amplifying sharply across the cntl Plains this
afternoon will help close off a deepening mid level low over the TN
Valley region by 00Z Sat, within an increasingly phased, full-
latitude trough from sern Canada to the Gulf of Mexico. Related low
level mass response will accelerate a 60 kt 850 mb jet across the
Carolinas and middle Atlantic region through Fri afternoon-evening.
Associated strong Q-vector convergence will consequently be
maximized over cntl NC during peak heating, between 18Z Fri and 00Z
Sat.

At the surface, low pressure will consolidate/deepen over ern KY/TN
through 00Z, along an arcing frontal zone draped from the Northeast
swwd to the low, then sewd across the wrn Carolinas and ern GA/FL.
Preceding that front, a band of pre-frontal convection will likely
be ongoing at the start of the period over the srn Appalachians; and
that convection and related effective front and triple point/
mesolow(s) will migrate ewd across the Carolinas through Fri
evening. The two fronts will then likely merge near or just offshore
the srn middle Atlantic coast by 12Z Sat.

In addition to the aforementioned pre-frontal QLCS likely to be
ongoing over the srn Appalachians, a plume of WAA-driven convection
streaming nwd from the Gulf Stream Atlantic will likely also be
ongoing over the NC Sandhills/Coastal Plain vicinity Fri morning.
Destabilization via advective processes may offset a lack of early
day diabatic heating owing to widespread low overcast, which may
contribute to the realization of around 1000 J/kg of MLCAPE there
through 15Z. Already strong, and strengthening deep layer flow would
favor some organization with this even early day activity, including
some rotating updrafts and risk of a brief/weak spin up.

There may then be a brief lull in that morning activity that will
subsequently continue newd and out of cntl NC, followed by scattered
cellular development over the Piedmont, immediately ahead of what
will likely be a strengthening QLCS from the early day convection
initially over the srn Appalachians. All severe hazards would
accompany any such scattered, discrete cells ahead of the QLCS, in
an environment characterized by strengthening environmental shear/
lengthening hodographs, aided by both the strengthening wind fields
aloft and increasingly backed surface flow in the warm sector. The
QLCS will then pose a risk of widespread 35-50 kt winds, locally up
to 60-65 kts, and a few mesovortices/tornadoes. Additionally,
forecast environmental parameters suggest the potential for a
significant tornado.

Precipitable water values are forecast to be near 1.7" - around a
monthly record high and 3-4 SD above climo. So while basin average
rainfall amounts of one to two inches are anticipated, the unusually
high PWAT values and related IVT courtesy of both that excessive
moisture and a similarly anomalous LLJ, will favor convective
rainfall rates, and amounts in especially urban areas, that may near-
exceed 1-2 FFG values over at least the NC Piedmont. A short-fused
FFA may consequently be needed, though it was the collective
decision by adjacent offices to hold off on issuance at this time.

Lastly, warm sector winds may reach Advisory criteria outside of
convection, but since this appears to be similar to most of our WAA
wind regimes in that it will be sensitive to diabatic and mesoscale
influences (clouds/early day convection), such issuance will
similarly be passed to subsequent shifts as those details emerge.

A diminishing chance of showers will linger overnight, as we remain
under the influence of the dynamic upr low/trough, but any severe
risk should move east of cntl NC by 10-11 PM. Post-frontal flow will
also be swly, so the incoming air mass will not be particularly
cool, and instead characterized by lows generally in the low-mid
50s.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 320 AM Friday...

The closed mid/upper low over the southern Appalachians will jog
slowly ENE across the southern Mid-Atlantic States through Sunday.
As the core of the cold(-20 to to -22 C) temps aloft pivots NE moves
through the area, isolated to widely scattered showers are expected
mainly across the northern portions of the forecast area where the
deeper moisture extends. With the core of the cold air aloft and
associated cloud cover/moisture centered over the area, expect below
normal temps through the weekend. Highs Saturday and Sunday
generally in the 60s, potentially cooler in the mid to upper 50s
across the northern portions where the best chance of showers exist.
It will be breezy on Saturday as well with gradient winds of 20 to
25 in the mixed layer. Lows in the 40s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 320 AM Friday...

Heights aloft rebound in the wake of the low lifting up the Mid-
Atlantic and New England Coast on Monday with shortwave ridging
building across the area on Tuesday. At the surface, weak surface
high pressure centered over the GOM will briefly build north over
the area Monday and Monday night and will shift offshore on Tuesday
with the development of a lee side sfc trough across western
portions of the state. Convective rain chances return Wednesday and
Wednesday night as a northern stream shortwave trough passage
through the NE US and Mid-Atlantic region will drive a cold front SE
into the Carolinas. Front looks to push south of the area by
Thursday morning, with mostly dry conditions on Thursday.
Significant rain chances look to hold off until Friday and possibly
even into the weekend, depending on the eastward progression of yet
another vigorous storm system across the southern CONUS.

Near seasonable high temperatures in the mid to upper 70s on Monday
will warm into the lower 80s to mid 80s Tuesday and Wednesday in
advance of the cold front. Temperatures cool return to more
seasonable temps behind the cold front on Thursday.

&&

.AVIATION /06Z FRIDAY THROUGH WEDNESDAY/...
As of 155 AM Friday...

24 hour TAF period: VFR to high end MVFR conditions continue across
all TAF sites as of 06z/2am Friday. Expecting deteriorating aviation
conditions (MVFR to IFR) as the night continues, primarily in the
form of lowering CIGs/Stratus formation from south to north. Also
can't rule out a brief rain shower during the overnight hours,
especially at KFAY/KRWI/KRDU, although, coverage will be spotty at
best up until about dawn. Southerly surface sustained winds should
remain up overnight, likely between 10 - 15kts with gusts becoming
more frequent/intense after sunrise, reaching into the 30 - 40kt
range by lunchtime, especially across the eastern TAF sites.

The big forecast question will be the timing and location of the
showers and thunderstorms, of which two rounds are expected. The
earlier showers and storms will occur mainly at KRDU, KFAY and KRWI
in the 10Z-16Z range, ahead of the more pronounced and much stronger
line of storms. The second round will push across central NC from
west to east between 18Z and 03Z or so. Best guess of timing is as
follows; 18Z-22Z at KINT and KGSO, 19Z-02Z at KFAY and 20Z-03Z at
KRDU and KRWI. These storms could be strong to severe with the
chance of producing wind gusts to 45 kts or more and possibly
tornadoes. Expect the usual reduced visbys and cigs to accompany
them as well, possibly reaching LIFR CATs a time or two.

Looking ahead: A cold front will cross cntl NC early Fri night, with
a wind shift to swly and continued breezy conditions for much of the
night. In such, somewhat atypical regimes of post-frontal swly flow,
low level drying is not as significant as the climatologically more
typical wly or nwly post-frontal flow regimes; and as such, some
patchy MVFR ceilings may linger through early Sat. Otherwise, the
lingering presence of a mid-upr level low in the vicinity of the
Appalachians will maintain a risk of mainly diurnal showers and
storms Sat-Sun. -MWS

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...MWS
NEAR TERM...MWS
SHORT TERM...CBL
LONG TERM...CBL
AVIATION...JJM/MWS
Hazardous weather outlook, Apr 18, 9:23 PM EDT, 6 hours 44 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
923 PM EDT Thu Apr 18 2019

NCZ007-021>024-038>040-073>076-083-084-191000-
Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Chatham-
Stanly-Montgomery-Moore-Lee-Anson-Richmond-
923 PM EDT Thu Apr 18 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Winds on Friday will be quite strong well ahead of the storms.
Gusts between 30 and 35 mph will be common. A wind advisory may be
needed.

Severe thunderstorms will be likely Friday afternoon through friday
evening, primarily between 1 PM and 8 PM. The main severe weather
hazards will be damaging straight-line winds, large hail, torrential
downpours, and a few tornadoes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed Friday.

NCZ008>011-025>028-041>043-077-078-085-086-088-089-191000-
Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe-Wake-
Johnston-Wilson-Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson-
923 PM EDT Thu Apr 18 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Winds on Friday will be quite strong well ahead of the storms.
Gusts between 30 and 40 mph will be common. A wind advisory may be
needed.

An isolated strong to severe thunderstorm will be possible Friday
morning through early afternoon, mainly between 10 AM and 1 PM. A
greater risk for severe thunderstorms will exists between 3 PM and
10 PM. The main severe weather hazards will be damaging straight-
line
winds, large hail, torrential downpours, and a few tornadoes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed Friday into Friday evening.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 9:45 AM EDTTornado WarningRAHAlamance, Orange, Person45 min
Apr 19, 10:25 AM EDTSpecial Weather StatementRAHPerson35 min
Apr 19, 10:53 AM EDTSpecial Weather StatementRAHWayne, Wilson52 min
Apr 19, 10:54 AM EDTSpecial Weather StatementRAHVance66 min
Apr 19, 11:05 AM EDTTornado WarningRAHFranklin, Granville, Vance, Warren13 min
Apr 19, 11:21 AM EDTSpecial Weather StatementRAHJohnston24 min
Apr 19, 11:26 AM EDTSevere Thunderstorm WarningRAHJohnston, Wake, Wayne, Wilson34 min
Apr 19, 11:29 AM EDTSpecial Weather StatementRAHSampson46 min
Apr 19, 11:30 AM EDTSpecial Weather StatementRAHEdgecombe, Halifax60 min
Apr 19, 11:44 AM EDTSpecial Weather StatementRAHGranville61 min
Apr 19, 11:50 AM EDTSevere Thunderstorm WarningRAHJohnston, Sampson, Wayne40 min
Apr 19, 11:55 AM EDTSpecial Weather StatementRAHFranklin65 min
Apr 19, 12:08 PM EDTSpecial Weather StatementRAHFranklin, Vance, Warren52 min
Apr 19, 12:15 PM EDTSpecial Weather StatementRAHWake45 min
Apr 19, 12:21 PM EDTSpecial Weather StatementRAHJohnston, Wayne, Wilson39 min
Apr 19, 12:33 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wayne, Wilson42 min
Apr 19, 1:04 PM EDTSpecial Weather StatementRAHHalifax, Nash41 min
Apr 19, 1:08 PM EDTSpecial Weather StatementRAHEdgecombe67 min
Apr 19, 1:51 PM EDTSpecial Weather StatementRAHAnson, Davidson, Montgomery, Richmond, Stanly54 min
Apr 19, 2:21 PM EDTTornado WarningRAHMontgomery, Moore, Randolph24 min
Apr 19, 2:26 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Montgomery, Randolph, Stanly49 min
Apr 19, 2:29 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Moore, Richmond, Scotland, Stanly61 min
Apr 19, 2:32 PM EDTSpecial Weather StatementRAHSampson28 min
Apr 19, 2:38 PM EDTSpecial Weather StatementRAHWayne52 min
Apr 19, 2:45 PM EDTTornado WarningRAHSampson30 min
Apr 19, 2:46 PM EDTTornado WarningRAHAlamance, Chatham, Guilford, Randolph29 min
Apr 19, 2:47 PM EDTTornado WarningRAHChatham, Lee, Montgomery, Moore, Randolph28 min
Apr 19, 3:06 PM EDTTornado WarningRAHSampson24 min
Apr 19, 3:13 PM EDTTornado WarningRAHAlamance, Chatham, Moore, Randolph32 min
Apr 19, 3:14 PM EDTTornado WarningRAHAlamance, Guilford31 min
Apr 19, 3:15 PM EDTSevere Thunderstorm WarningRAHGuilford30 min
Apr 19, 3:17 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Richmond, Stanly58 min
Apr 19, 3:24 PM EDTTornado WarningRAHWayne21 min
Apr 19, 3:29 PM EDTTornado WarningRAHSampson, Wayne16 min
Apr 19, 3:35 PM EDTSpecial Weather StatementRAHWilson40 min
Apr 19, 3:40 PM EDTSevere Thunderstorm WarningRAHScotland48 min
Apr 19, 3:43 PM EDTTornado WarningRAHWayne, Wilson32 min
Apr 19, 3:47 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Lee, Moore, Orange and 1 more58 min
Apr 19, 3:51 PM EDTTornado WarningRAHAlamance, Chatham, Orange24 min
Apr 19, 3:52 PM EDTTornado WarningRAHCumberland, Harnett, Hoke, Moore23 min
Apr 19, 3:58 PM EDTSevere Thunderstorm WarningRAHDavidson, Montgomery, Randolph, Stanly62 min
Apr 19, 4:00 PM EDTTornado WarningRAHDurham, Orange30 min
Apr 19, 4:04 PM EDTSpecial Weather StatementRAHPerson26 min
Apr 19, 4:08 PM EDTTornado WarningRAHEdgecombe, Halifax, Nash37 min
Apr 19, 4:10 PM EDTTornado WarningRAHCumberland, Harnett35 min
Apr 19, 4:11 PM EDTTornado WarningRAHCumberland, Harnett34 min
Apr 19, 4:12 PM EDTTornado WarningRAHEdgecombe, Nash, Wilson51 min
Apr 19, 4:13 PM EDTTornado WarningRAHChatham, Durham, Orange32 min
Apr 19, 4:15 PM EDTSevere Thunderstorm WarningRAHPerson45 min
Apr 19, 4:16 PM EDTSevere Thunderstorm WarningRAHHoke29 min
Apr 19, 4:18 PM EDTSevere Thunderstorm WarningRAHGuilford57 min
Apr 19, 4:18 PM EDTTornado WarningRAHPerson8 min
Apr 19, 4:26 PM EDTTornado WarningRAHDurham, Orange, Person34 min
Apr 19, 4:31 PM EDTSevere Thunderstorm WarningRAHChatham, Cumberland, Harnett, Hoke, Johnston, Lee and 4 more59 min
Apr 19, 4:37 PM EDTTornado WarningRAHGranville, Person23 min
Apr 19, 4:39 PM EDTTornado WarningRAHHarnett36 min
Apr 19, 4:45 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Durham, Orange, Wake60 min
Apr 19, 4:47 PM EDTSpecial Weather StatementRAHHalifax58 min
Apr 19, 4:50 PM EDTTornado WarningRAHOrange25 min
Apr 19, 4:52 PM EDTTornado WarningRAHDurham, Granville, Orange, Person53 min
Apr 19, 5:02 PM EDTTornado WarningRAHEdgecombe, Halifax28 min
Apr 19, 5:20 PM EDTTornado WarningRAHJohnston25 min
Apr 19, 5:27 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Johnston, Nash, Sampson, Vance and 3 more63 min
Apr 19, 5:44 PM EDTTornado WarningRAHGranville, Vance, Warren31 min
Apr 19, 6:00 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Franklin, Halifax, Nash, Warren75 min
Apr 19, 6:05 PM EDTTornado WarningRAHFranklin, Halifax, Nash, Warren40 min
Apr 19, 6:10 PM EDTTornado WarningRAHEdgecombe, Halifax, Nash35 min

Nearby

Wind Advisories in North Carolina, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.